# SDR DHLA201000146

- Difficulty date: October 26, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652288506
- Part serial: ASTAR102810
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT FLAP VANE DELAMINATED. R & R NEW FLAP VANE NR2 RT IAW MM 27-51-14, PG 201-203. REFER TO NR 239348 FOR OPS CHECK.
